# SDR DXTA2024042511590

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 277 hours, 180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING THE MAIN DOOR, IT APPEARS TO BIND.  CLOSING MAINN DOOR, LATCHING MECHANISM IS VERY DIFFICULT TO CLOSE. T INTERIOR AND EXTERIOR OF THE ACFT.  PERFORMED A BASIC GVI AND QUICK OPERATIONAL TEST & FOUND DOOR TO BE STIFF BLIT FUNCTIONAL WILL RETURN IN THE MORNING AND DO A 12-MONTH CABIN DOOR PIN LUBRICATION,  PERFORMED 12-MONTH CABIN DOOR PIN LUBRICATION PER AMM 12-2G-40. PERFORMED MAIN CABIN DOOR HEALTH CHECK/DATA COLLE01ON CHECK UST PER AMM 52-10-04. DOOR OPERATES SMOOTHLY WITH NO BINDING, NO DEFECT REMAINS.
